# SDR CALA2014100901335

- Difficulty date: October 9, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 52,200 hours, 18,387 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: 5632
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 21,133 hours, 7,400 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF SYS B HYD.  NR 2 ENG HYD PUMP WAS TURNED OFF ACCORDING TO QRH PROCEDURES.  FOUND NR 2 ENG HYD PUMP SHAFT SEAL LEAKING.  R & R NR 2 EDP IAW AMM 29-11-11 & CASE DRAIN FILTER IAW AMM 29-11-51.  SERVICED RESERVOIR TO FULL.  LEAK CHECKED GOOD.  OK TO CONTINUE.
